Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 21, 2016Mercer County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 21, 2016, 7:09 PM EDT for Mercer County, New Jersey; Bucks County, Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2016, 7:09 PM EDT (23:09 UTC)
Expired
Jun 21, 2016, 8:00 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly

Counties Mercer County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:25 PM EDTHAIL 1Jamison, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

339 
WWUS81 KPHI 212309
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
709 PM EDT TUE JUN 21 2016
 
NJZ009-010-012-013-015-019-020-PAZ071-103>106-220000-
OCEAN-SOMERSET-WESTERN
MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-WESTERN
MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-UPPER BUCKS-
709 PM EDT TUE JUN 21 2016

AT 708 PM EDT...A STRONG THUNDERSTORM WAS OVER RICHBORO...OR 14 MILES
WEST OF TRENTON...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...BENSALEM...EWING...LANSDALE...PRINCETON...
FLORENCE...BURLINGTON...BRISTOL...DOYLESTOWN...BYRAM...HATBORO...
BEDMINSTER...AMBLER...HIGHTSTOWN...CHALFONT...BORDENTOWN...
CRANBURY...PENNINGTON AND NEW HOPE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4015 7531 4045 7521 4034 7445 4005 7451
TIME...MOT...LOC 2308Z 277DEG 40KT 4024 7502 
$$

LF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 21, 3:59 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 21, 3:59 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
359 PM EDT TUE JUN 21 2016

.SYNOPSIS...
A front across the region this evening will move to the east
overnight. An area of high pressure will prevail across the area
wednesday. Low pressure and another series of fronts will affect the
area late Wednesday night through Thursday night. High pressure will
return for Friday and persist through the weekend. A cold front will
approach from the west early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and thunderstorms covered much of northeastern Maryland,
Delaware and southern New Jersey at mid afternoon. Some of the
thunderstorms were producing severe weather and the area remains
under a Severe Thunderstorm Watch until 900 pm. The convection
should continue to work its way off the coast during the balance of
the afternoon and early evening hours. As a result, we should be
able to remove some additional counties from the watch during the
next few hours.

Meanwhile, the sky remained mostly sunny over our northern counties
where dry air has taken hold in the developing west to northwest
flow.

A clear to partly cloudy sky is expected for tonight after the last
of the convection passes off the coast this evening. There may be
some patchy fog in areas that received rain today.

Minimum temperatures should be in the 50s in our far northern
counties and in the 60s elsewhere with a light wind.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A mid level short wave trough is expected to pass over New York
State on Wednesday morning, reaching New England in the afternoon.
It may bring some clouds to our far northern counties, otherwise it
should have little impact on our region. Meanwhile, weak high
pressure will likely build into our forecast area from the west.

We are anticipating dry weather conditions for Wednesday with highs
mostly in the 80s. A west wind around 10 to 15 mph may gust to 20 or
25 mph at times.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wed night thru Thu night...This looks to be the more active part of
the long term. Another low pressure system will emerge from the
plains stares and head across the Great Lakes. The low will then
move across PA/NY on Wed. The abundance of warm/humid air on the
south of the low and the associated fronts will produce another
round of showers/tstms beginning across the wen areas late wed night
and then spreading across the entire area Thu. Severe weather is a
strong possibility with the SPC Day 3 outlook now showing 1/2 the
area (Srn) in an outlook. The weather will end from w to e through
the night Thu. A briefing package has been already sent to highlight
this weather and the HWO will also have mention of it. Temperatures
this period mostly near normal.

Fri thru Sun...A mostly dry period with high pressure returning to
the area. If the system is a bit slower to clear, there may be some
lingering showers during the morning across the ern areas.
Temperatures will be a few degrees below normal Fri, rising to above
normal by Sun.

Sun night thru Tue...Plenty of uncertainty, but the ridge across
the area will be waning and a h5 trough will be progressing
towards the area. A cold front should cross the area early next
week. We stuck with the chc pops that were in there, since it
matches well with nearby offices. Temperatures will be above
normal with mid/upper 80s for highs Mon and Tue.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Mainly VFR conditions are expected through the TAF period at KILG,
KPHL, KPNE, KTTN, KABE and KRDG. The only exception may be some MVFR
visibility restriction around daybreak on Wednesday.

The showers and thunderstorms that were affecting KMIV and KACY at
mid afternoon should be off the coast by 2200Z. Mainly VFR
conditions are anticipated after that time, again with the potential
of some MVFR visibility restrictions late tonight and early on
Wednesday morning.

A west to northwest wind at 5 to 10 knots into this evening should
become light and variable for tonight. A west wind at 10 to 15 knots
is forecast to develop for Wednesday. The wind may gust to 20 or 25
knots at that time.

outlook...
Wed night thru thu night...Showers and Tstms may bring lower
 cigs/vsbys thru the period. Svr tstms possible from the Delaware
 valley and areas south.
Fri thru Sun...VFR conditions expected.

&&

.MARINE...
We have adjusted the Small Craft Advisory. We are no longer
anticipating wind gusts in excess of 25 knots except near
thunderstorms into this evening. However, the southwest to south
fetch may cause waves on our ocean waters to build near 5 feet for a
time. As a result, we have posted a Small Craft Advisory for seas.
It is in effect from our waters off Manasquan Inlet to Fenwick
Island until 900 am Wednesday.

outlook...
wed night thru thu night...Mostly sub-sca conditions. Some low end
 SCA seas across the srn waters Wed night and Thu. Tstms with
 local higher winds and seas expected.
Fri thru Sun...Mostly sub-sca conditions with fair weather.

RIP CURRENTS:

An eastern swell with an 8 to 10 second period will continue to
create a moderate risk for the development of dangerous rip currents
into this evening from Point Pleasant Beach, New Jersey down to
Fenwick Island, Delaware.

We are expecting to lose the easterly swell tonight and the
prevailing swell should be from the south on Wednesday. As a result,
we are anticipating a low risk at that time for the New Jersey shore
and the Delaware Beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory for hazardous seas until 9 AM EDT
     Wednesday for ANZ451>455.

&&

Synopsis...O'Hara
Near Term...Iovino
Short Term...Iovino
Long Term...O'Hara
Aviation...Iovino/O'Hara
Marine...Iovino/O'Hara
Hazardous weather outlook, Jun 21, 6:48 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT TUE JUN 21 2016

NJZ001-007>010-012>015-017>020-022-027-PAZ054-055-060>062-070-071-
101>106-222300-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
648 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-222300-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-CAPE MAY-
648 PM EDT TUE JUN 21 2016

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND MAY BE
NEEDED THURSDAY.

NJZ025-026-222300-
COASTAL ATLANTIC-COASTAL OCEAN-
648 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

DEZ004-NJZ024-222300-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
648 PM EDT TUE JUN 21 2016

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.
THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND MAY BE
NEEDED THURSDAY.

ANZ430-431-453>455-222300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
648 PM EDT TUE JUN 21 2016

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO
SURFACE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.

ANZ450>452-222300-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
648 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO
SURFACE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

In the hours before

Local storm report, Jun 21, 5:46 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     GEORGETOWN              38.69N  75.39W
06/21/2016                   SUSSEX             DE   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PHI1601287

STAFF
Local storm report, Jun 21, 6:17 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             LEISURE VILLAGE         40.04N  74.18W
06/21/2016  E0.50 INCH       OCEAN              NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1601289

STAFF
Local storm report, Jun 21, 6:24 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             WARETOWN                39.79N  74.19W
06/21/2016  E1.00 INCH       OCEAN              NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1601290

STAFF
Local storm report, Jun 21, 6:26 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND GST 19 SSE PORT NORRIS      38.97N  74.96W
06/21/2016  M81 MPH          CAPE MAY           NJ   WXFLOW

0336 PM     NON-TSTM WND GST 19 SSE PORT NORRIS      38.97N  74.96W
06/21/2016  M65 MPH          CAPE MAY           NJ   NOS-NWLON

0450 PM     HAIL             BRICK STORE             39.32N  75.57W
06/21/2016  E0.50 INCH       NEW CASTLE         DE   PUBLIC

            FUNNEL LIKE CLOUD WITH WIND GUSTS AHEAD OF HAIL CORE

&&

EVENT NUMBER PHI1601291
EVENT NUMBER PHI1601292
EVENT NUMBER PHI1601293

STAFF
Local storm report, Jun 21, 6:48 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             TOMS RIVER              39.95N  74.20W
06/21/2016  E0.50 INCH       OCEAN              NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1601294

STAFF
Special weather statement, Jun 21, 7:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
709 PM EDT TUE JUN 21 2016

NJZ009-010-012-013-015-019-020-PAZ071-103>106-220000-
OCEAN-SOMERSET-WESTERN
MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-WESTERN
MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-UPPER BUCKS-
709 PM EDT TUE JUN 21 2016

AT 708 PM EDT...A STRONG THUNDERSTORM WAS OVER RICHBORO...OR 14 MILES
WEST OF TRENTON...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...BENSALEM...EWING...LANSDALE...PRINCETON...
FLORENCE...BURLINGTON...BRISTOL...DOYLESTOWN...BYRAM...HATBORO...
BEDMINSTER...AMBLER...HIGHTSTOWN...CHALFONT...BORDENTOWN...
CRANBURY...PENNINGTON AND NEW HOPE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4015 7531 4045 7521 4034 7445 4005 7451
TIME...MOT...LOC 2308Z 277DEG 40KT 4024 7502

LF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:37 AM EDTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem83 min
Jun 21, 3:58 AM EDTSpecial Weather StatementPHIWarren47 min
Jun 21, 4:57 AM EDTSpecial Weather StatementPHIHunterdon63 min
Jun 21, 6:16 AM EDTSpecial Weather StatementPHIBurlington, Mercer, Middlesex, Monmouth, Ocean59 min
Jun 21, 6:18 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean46 min
Jun 21, 6:48 AM EDTSmall Craft AdvisoryPHI9 hr
Jun 21, 2:17 PM EDTSevere Thunderstorm WarningPHICumberland58 min
Jun 21, 2:20 PM EDTSpecial Marine WarningPHI55 min
Jun 21, 2:51 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland54 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPHIOcean35 min
Jun 21, 2:58 PM EDTSpecial Marine WarningPHI62 min
Jun 21, 3:05 PM EDTSpecial Marine WarningPHI85 min
Jun 21, 3:36 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland54 min
Jun 21, 3:40 PM EDTTornado WarningPHICape May24 min
Jun 21, 3:46 PM EDTSpecial Marine WarningPHI89 min
Jun 21, 3:52 PM EDTSpecial Marine WarningPHI83 min
Jun 21, 3:56 PM EDTSmall Craft Advisory for Hazardous SeasPHI17 hr
Jun 21, 4:06 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean39 min
Jun 21, 4:11 PM EDTSpecial Marine WarningPHI64 min
Jun 21, 4:18 PM EDTSpecial Marine WarningPHI87 min
Jun 21, 4:39 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean30 min
Jun 21, 5:29 PM EDTSpecial Weather StatementPHIMonmouth46 min
Jun 21, 7:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer40 min
Jun 21, 7:27 PM EDTSpecial Marine WarningPHI48 min
Jun 21, 7:37 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth4 hr
Jun 21, 7:51 PM EDTSevere Thunderstorm WarningPHICape May39 min
Jun 21, 7:57 PM EDTSpecial Marine WarningPHI63 min
Jun 21, 3:17 AM EDTSpecial Weather StatementPHICarbon, Monroe28 min
Jun 21, 5:38 PM EDTSpecial Weather StatementPHIChester, Delaware52 min
Jun 21, 1:52 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's53 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot67 min
Jun 21, 2:32 PM EDTTornado WarningPHIKent, Queen Anne's, Talbot28 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot65 min
Jun 21, 3:52 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot53 min
Jun 21, 6:36 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot54 min
Jun 21, 7:20 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's40 min
Jun 21, 4:28 PM EDTSpecial Weather StatementPHISussex62 min

Nearby

Special Weather Statements in New Jersey, 2016Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.